# SDR SWAA2021011233120

- Difficulty date: November 30, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 51,227 hours, 30,619 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB NR 5 INSPAR RIB ASSEMBLY NR 3 STIFFNER LOWER EDGE CRACK EVIDENCE, MARKED 126-001.  REMOVED DAMAGE FROM VERTICAL STIFFENER NR 5 ON RIB NR 5 HORIZ STAB LEFT, PER B737-700 SRM 51-10-02-0G-0 AND SRM 55-10-09-2R-4.  LOCATED AND DRILLED NEW REPAIR KIT, PER B737-700 SRM 51-40-02-0G-0 AND SRM 55-10-09-2R-4.  INSTALLED NEW REPAIR KIT AT RIB NR 5 STIFFENER NR 3 STA 129.50.  LEFT HORIZ STAB, PER B737-700 SRM 51-40-02-0G-0 AND SRM 55-10-09-02R-4.
